# SDR ASAA2013092496051

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 3,136 hours, 988 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Stuck
- Location: Wx Radar
- Part time: 3,136 hours, 988 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND CLUTTER SWITCH GC RADAR TOP ROW SHOULD BE MOMENTARY PUSH SWITCH.  STUCK IN THE ON POSITION.  SWITCH IS ROUGH & BINDING, DOES NOT FEEL OR ACT NORMALLY.    ACFT GROUNDED.  REPLACED WEATHER RADAR CONTROL PANEL.  RESET CIRCUIT BREAKER & OPS NORMAL. IAW MM 34-43-91. GROUND VERIFICATION GOOD.
